# SDR 9808459929

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO REMOVE BOTH THE INTERIOR AND EXTERIOR TAIL CONE RELEASE HANDLES FROM THE RETAINING CLIPS.  ADJUSTED CLIPS, FUNCTIONAL CHECK OK.
